Elton, Daniel and Ta, Tri Ngoc (2012) Eigenvalue counting estimates for a class of linear spectral pencils with applications to zero modes. Journal of Mathematical Analysis and Applications, 391 (2). pp. 613-618. ISSN 0022-247XFull text not available from this repository.
Consider a linear spectral pencil of the form P(−i∇)− zQ(x), z ∈ C. If P−1 ∈ weak-Lp and Q ∈ Lp for some 1 < p <∞, it is shown that the total number of eigenvalues with |z|<R is bounded by C[||P−1||∗Lpw||Q||Lp R]p. An application is made to estimate the frequency with which zero modes of the Weyl–Dirac operator occur when the magnetic potential is scaled.
|Journal or Publication Title:||Journal of Mathematical Analysis and Applications|
|Uncontrolled Keywords:||Linear spectral pencil ; Eigenvalue counting function ; Dirac operator ; Zero modes|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||18 Sep 2012 12:30|
|Last Modified:||24 Jan 2017 03:27|
Actions (login required)